# SDR ASAA05700057

- Difficulty date: August 31, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Fs 235.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING CHECK, FOUND EXIT POWER DOOR CUTOUT DOUBLER CRACKED.  REPAIRED IAW SRM 53-10-1.  (M)
